I take 15 mg mirtazapine at night,go to sleep wake within 30 minutes.cannot peacefully sleep.Wake myself up talking about anything and everything,Must get up,walk ,move.When first started medication, it was great for insomina.-no weight gain-Dr suggested 1/2 pill ,made things worse,anxiety worsened.
Hi 7214. Your dose is low. By your dr.suggesting a half pill, meaning you cut the 15mg or increased it? I also take mirtazapine. My dose is 90mg. I'd ask my doctor to increase it. mirtazapine as you know, makes you drowsy, sleepy. Going to 30 or 45 mg, should help you sleep soundly and I doubt that you'lll find yourself waking up by talking to yourself, and your anxiety level should decrease. best wishes to you.
I have this problem too - I talk, walk, eat, make phone calls - you name it, I've probably done it in my sleep. My neurologist says my brain does not make the chemical that paralyzes your body while you are dreaming - so I act out my dreams. He called it REM Behavior Disorder and 1 mg of Klonopin at bedtime helped for many years. Right now I am taking .25 mg of Klonopin, 25 mg of Amitryptaline and 6 mg of Melatonin. It's doing OK - I'm just having problems falling asleep right now. Seems the whole area of sleep has always been a problem for me. I hope you can find a good answer for you - it's no fun waking up all the time not knowing what you will find yourself doing!
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 4 answers
Posted 25 May 2011 • 2 answers
Posted 20 Sep 2012 • 2 answers
Posted 23 Aug 2014 • 2 answers
Posted 9 Nov 2014 • 2 answers